Délical food supplement, “undesirable” effects
I was prescribed food supplements a few months ago because I am starting to be “underweight” despite having a good appetite.
At the beginning I did not support at all I was constipated !!!! ; I therefore called the brand and it is straightforwardly recognized that these supplements constipate and that you have to get used to the body little by little if you react (not everyone is necessarily “constipated”). This person advised me to favor fiber, so I went for Délical Sugar Free which has a little fiber.
So I took a big break of several weeks while my transit was ok as before and resumed really slowly every day almost 3 weeks ago. For almost 2 weeks I started with 100gr of dessert cream and I gradually increased but not 1 jar per day no (the jars are 200gr).
I also drink a lot of Hepar to avoid constipation: 1 L! To date I stopped for 3 days because I am the reverse of constipation ………… too much Hepar blah blah !!!
Having a good appetite, I have trouble with the Délical even as 100gr per day because I find it “heavy” like a meal … I am quickly satisfied !!! Does it do it to others too?
I’m not ano for info.
Other info, I take it in the evening, on the advice of a nutritionist of the brand, minimum 1 hour after my meal.
Having some important health concerns to the kidneys and slightly towards the “liver”, even if I trust my doctor, I still wonder about the effect of high-protein food supplements because it is rather recognized than a high protein diet is bad for kidneys and liver …… what to think ?!
Anyone got any feedback on this? No blood test yet.
Other than these supplements, I am not on a high protein diet! I drink a lot in normal times due to my pathology, I do not know if I should increase. suddenly they tell me no, suddenly they say yes because of the proteins !!!
Do other people have a problem with these supplements (constipation, feeling of overflow / fullness, any problem)?
Thank you !! See you soon !!
I do not know the food supplements you are talking about so it is difficult to answer your case precisely.
But all supplements have risks of side effects because if they are natural it does not mean that your body supports them well, for example ginseng is not recommended for people on treatment for diabetes.
So you have to analyze well why you need supplement you it is to gain weight
And see if you can not find what you need in the diet
If this is not possible try different type of supplements
Sorry for the delay in responding but thank you very much.
Indeed there are risks of side effects and yet, we sell it on medical prescription as if it were nothing (no it is not “natural” at all in addition) without warning … it is a once the body is gunned down that we recognize it, super doctor who gave me that pffff.
For my part, it ruined my intestines and for 3 months I no longer live ……………… not entitled to anti-inflammatory drugs or charcoal or probiotics so let it go. nature to get it right, owl ….
Finally maybe a summer camp to plan but I don’t really want it, it scares me and the gastro I saw is very optimistic and confident because he knows these crap supplements, am not the first
so the summer camp it is ok to do it because my attending physician requests it but he the gastro is convinced that I have nothing (and before taking this, I was very well).
I did not need these supplements … we give them in case of undernutrition (poor assimilation, people on chemo etc), for people with anorexia … in my case none of that and the doctor made a big medical error in giving me that because she did not understand anything what I was telling her at the time because okay I ate a bit anyhow but still.
sorry for the delay and thank you again.